MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SET SCREW FOR PLATE HOLDER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SET SCREW FOR PLATE HOLDER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number SD03.110.010
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: reporter is a synthes employee.Part # sd03.110.010.Synthes lot # h398485.Supplier lot # n/a.Release to warehouse date: february 2, 2018.Manufactured by: synthes (b)(4).No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Visual inspection: the complaint device was sent to jabil brandywine.The returned device is in like new condition with no damage.Functional test: yes: functional assessment can be performed, and the complaint condition is able to be reproduced.Both devices were unable to assemble.Documentation/specification: current and manufactured revisions no design issues or discrepancies were identified.Dimensional inspection: measurement taken are in millimeter (mm): conforms to specification.Investigation conclusion: the complaint regarding the function of the side set screw not fitting into the handle is confirmed, as it matches the reported condition, but upon further analysis it was determined not to be related to the manufacturing process for the following reason: the product passed all inspection criteria (100% visual and ctq features) and was found to be within specifications at the time it was released to the warehouse.The certificate of compliance from certifies that all product was manufactured in accordance with the product drawings, and no nonconformances related to the complaint condition were present for the lot.No root cause could definitively be determined for the reported complaint condition.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventive action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the side set screw would not fit in the distal radius plate handle so it could not be assembled or used upon receipt.There was no patient and procedure involvement.This report involves one (1) set screw for plate holder.This is report 2 of 2 for (b)(4).

Brand Name
SET SCREW FOR PLATE HOLDER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12421968
Report Number2939274-2021-05172
Device Sequence Number3609641
Product Code LXH
UDI-Device Identifier10886982274151
UDI-Public(01)10886982274151
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD03.110.010
Device Catalogue NumberSD03.110.010
Device Lot NumberH398485
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2021
Initial Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1